# SDR YENA2023061200623

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 62,226 hours, 22,263 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042607572
- Condition: Failed
- Location: 22hq
- Part time: 11,962 hours, 4,425 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1527, EWR-MCO. (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY) ' VENT SKIN VALVE FAULT ECAM CAUTION MSG AFTER TAKEOFF. COMPLIED WITH ECAM AND QRH. THE AIRCRAFT DID NOT PRESSURIZE; REMOVED AND REPLACED SKIN AIR OUTLET VALVE AS NEEDED  ACCOMPLISHED OPERATIONAL TEST OF THE SYSTEM PER 21-26-00-710-001  TEST OK( REMOVAL AND REPLACEMENT WAS PER AMM 21-26-53)  NO FAULTS WERE NOTED WITH SKIN AIR VALVE ATR THIS TIME.'
